Top 9 Advil Cold and Sinus – Sinus Medicine


As an Amazon Associate I earn from qualifying purchases.

1. Advil Respiratory

#ad

20 count, And Fever, Advil Sinus Congestion And Pain Relief, Pain and Fever Reducer, Sinus Pressure, Fast Relief For Nasal Congestion And Swelling, Headache, 200mg Ibuprofen, Nasal Decongestant

#ad
Advil Respiratory #ad - Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg. Hsa and fsa eligible product. Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses.

Includes 20 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets. The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms. Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, nasal swelling, sinus pressure, fever and minor body aches, headache, pains. For use by those 12 years of age and older.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height4.5 Inches
Length4.5 Inches
Width4 Inches
Part Number250465
Model305730199216

2. Advil Respiratory

#ad

200mg Ibuprofen Pain Reliever/Fever & Nasal Decongestant, Advil Sinus Congestion & Pain Relief 50 Count Packets, Non-Drowsy, One Tablet Dose

#ad
Advil Respiratory #ad - The only over-the-counter Advil cold and sinus medicine that delivers fast, effective relief of severe cold symptoms. Non-drowsy formula re-opens your airways by constricting the blood vessels in the nose and sinuses.

Active ingredients Ibuprofen 200mg and PhenylephrineHCI 10mg. Easy to carry with you, travel size packs. Single dose packets. Includes 50 tablets of Advil Sinus Congestion and Pain, individually-wrapped coated tablets. Advil congestion relief also treats the pain associated with colds and allergies. Multi-symptom sinus and pain medicine temporarily relieves nasal congestion, nasal swelling, headache, fever and minor body aches, sinus pressure, pains. Hsa and fsa eligible product.
BrandAdvil Respiratory #ad
ManufacturerAdvil Congestion Relief #ad
Height6 Inches
Length5.6 Inches
Weight0.4 Pounds
Width3.5 Inches
Part Number019901
Model305730199018

3. Advil Respiratory

#ad

Pain Reliever / Fever Reducer, 50 Count, Pack of 1, Advil Allergy & Congestion Relief

#ad
Advil Respiratory #ad - For use by those 12 years of age and older. Otc relief for multi-symptom sinus and allergy needs including sinus pressure, sneezing, nasal swelling and congestion, runny nose and headache. Includes 50 one tablet dose packets of Advil allergy & Congestion relief, individually-wrapped coated tablets. Ibuprofen, antihistamine and nasal decongestant formula helps relieve upper respiratory symptoms associated with allergies. One pill dose to tackle the toughest allergy and congestion symptoms. Active ingredients chlorpheniramine maleate 4 mg, ibuprofen 200 mg NSAID, and phenylephrine HCI 10 mg.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730196017
Model305730196017

4. Advil Respiratory

#ad

Body aches & Sinus Pressu, 200mg Ibuprofen, Runny Nose, Sneezing, Fast Relief for Nasal Congestion, Headache, Advil Multi-Symptom Cold & Flu, Nasal Decongestant, 20Count, Pain & Fever Reducer

#ad
Advil Respiratory #ad - One powerful pill relieves your toughest cold symptoms, so you can power through your day. Ingredients: See Package For Ingredients. Includes 20 coated tablets of the new Advil multi-symptom cold medication.

Over-the-counter formula fights eight symptoms associated with the common cold -- nasal congestion, headache, nasal swelling, runny nose, sinus pressure, sneezing, fever and body aches. Unique triple ingredient formula with pain reliever ibuprofen, nasal decongestant phenylephrine HCI and antihistamine Chlorpheniramine maleate – to tackle your worst cold symptoms. Hsa and fsa eligible product. Only multi-symptom cold medicine with the #1 selling pain reliever – For use by those 12 years of age and older.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height3.25 Inches
Length0.72 Inches
Width4.25 Inches
Part NumberB07CVZL5P3
Model305730190206

5. Tylenol

#ad

Tylenol Sinus + Headache Non-Drowsy Daytime Caplets with Acetaminophen & Phenylephrine HCl, 24 ct

#ad
Tylenol #ad - 24-count box of tylenol sinus + headache Daytime Caplets for non-drowsy sinus symptom relief due to the common cold, hay fever or other respiratory allergies.

From the #1 doctor-recommended pain relief brand, these sinus relief caplets are suitable for adults and children ages 12 years and older. The non-drowsy formula of this sinus medicine provides effective daytime symptom relief by promoting sinus drainage and helping to decongest sinus openings and passages. Pain reliever and decongestant formulated to temporarily relieve symptoms of nasal congestion, sinus headache and pressure. Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever as well as 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages.
BrandTylenol #ad
ManufacturerTylenol Cold & Flu #ad
Height3 Inches
Length4.5 Inches
Width0.75 Inches
Part NumberJJ-2320
ModelJJ-2320

6. Advil Respiratory

#ad

Advil Multi-Symptom Cold & Flu, 50Count, Sneezing, Body Aches & Sinus Pressure, 200mg Ibuprofen, Headache, Pain & Fever Reducer, Fast Relief for Nasal Congestion, Runny Nose, Nasal Decongestant

#ad
Advil Respiratory #ad - Only multi-symptom cold and flu medicine with the #1 selling pain reliever. Unique triple ingredient formula with pain reliever ibuprofen, nasal decongestant phenylephrine HCI and antihistamine Chlorpheniramine maleate – to tackle your worst cold and flu symptoms.

For use by those 12 years of age and older. Includes 50 coated tablets of the Advil multi-symptom cold & Flu medication. One powerful pill relieves your toughest cold and flu symptoms, so you can power through your day. Over-the-counter formula fights eight symptoms associated with the common cold and Influenza – nasal congestion, headache, runny nose, nasal swelling, sneezing, sinus pressure, fever and body aches. Hsa and fsa eligible product.
BrandAdvil Respiratory #ad
ManufacturerPfizer Consumer Healthcare #ad
Height6 Inches
Length3.5 Inches
Width5.5 Inches
Part Number305730190015
Model305730190015

7. Mucinex

#ad

30 Caplets, Cough and Reduces Fever, Maximum Strength All in One Multi Symptom Relief for Congestion, Sore Throat, Mucinex Fast-Max Day Time Cold & Flu and Night Time Cold & Flu Medicine, Headache

#ad
Mucinex #ad - Convenient caplets: 20 day time and 10 night time caplets; adults and children 12 years of age and older, take two caplets every 4 hours. Night time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Diphenhydramine HCI - 12. 5 mg cough suppressant/antihistamine.

Day time symptoms treated: maximum strength day time cold and flu non-drowsy caplets relieve cough, chest, nasal & sinus congestion that can cause mucus buildup, sinus pressure, reduces fever, body pain & headache and sore throat. Trust mucinex: mucinex is the #1 Cold & Cough Brand Doctors Trust for Themselves & Their Families. Day time active ingredients per caplet: acetaminophen - 325 mg pain reliever and fever reducer; Phenylephrine HCI - 5 mg nasal decongestant; Dextromethorphan HBr - 10 mg cough suppressant; Guaifenesin - 200 mg expectorant/thins and loosens mucus. Mucinex fast-max: maximum strength multi-symptom relief medicine; 1 dose treats 9 symptoms - get back to what’s important thanks to the fast, powerful relief of Mucinex.

Night time symptoms treated: maximum strength night time cold and flu caplets relieve cough, nasal congestion that leads to stuffy nose, reduces fever, body pain & headache, sneezing, runny nose and sore & itchy throat. Buy with confidence: when you see ‘ships from and sold by Amazon. Com’, you can buy with confidence – Mucinex cannot guarantee the quality or authenticity of Mucinex products purchased from unauthorized sellers on Amazon.
BrandMucinex #ad
ManufacturerReckitt Benckiser Healthcare #ad
Height5.93 Inches
Length1.18 Inches
Width4.55 Inches
Part Number3

8. Vicks

#ad

Sore Throat, Vicks DayQuil Cold and Flu Multi-Symptom Relief, and Congestion Relief Packaging May Vary, Fever, 48 LiquiCaps Non-Drowsy

#ad
Vicks #ad - Active ingredients: acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate. 1 pharmacist recommended over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand. Non-Drowsy.

When using dayquil or nyquil products, carefully read each label to ensure correct dosing. Contains acetaminophen: A pain reliever/fever reducer than can help soothe your sore throat. Multi-symptom relief. Temporarily relieves common cold & flu symptoms, including nasal congestion, sore throat, cough due to minor throat and bronchial irritation, minor aches & pains, headache, and fever. Powerful 6-symptom relief. Dayquil cold & flu liquiCaps help you get your power back so you can enjoy the day.

Keep out of reach of children. Non-drowsy, daytime relief. Dayquil cold & flu contains an expectorant to help loosen phlegm mucus and thin bronchial secretions to make coughs more productive. Temporarily relieves common cold and flu symptoms including nasal congestion, sore throat, headache, cough due to minor throat and bronchial irritation, minor aches and pains and fever. Use as directed.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.31 Inches
Length4.25 Inches
Weight0.26 Pounds
Width2 Inches
Part Number00323900014442
Model00323900014442

9. ALKA-SELTZER PLUS

#ad

Alka-Seltzer Plus Maximum Strength Powermax Liquid Gels, 24 Count, Severe Sinus, Allergy & Cough

#ad
ALKA-SELTZER PLUS #ad - Get the fast, effective allergy symptom relief you need, when you need it. New 25% smaller pill: alka-seltzer plus maximum Strength Severe Sinus, Allergy & Cough PowerMax Gels have a concentrated formula to provide powerful fast relief. Covered by bayer healthcare LLC-consumer health 60-day satisfaction guarantee. Fast relief so you can get back to your busy life. Use as directed. Powerful, sinus pressure, and itchy, including sinus congestion, cough, sneezing, runny nose, multi-symptom relief for your worst allergies, headache, watery eyes.
BrandALKA-SELTZER PLUS #ad
ManufacturerAmazonUs/BAYR7 #ad
Height5 Inches
Length3.5 Inches
Weight0.11 Pounds
Width1.5 Inches